Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 697981, 17 pages
Research Article

Single-Commodity Vehicle Routing Problem with Pickup and Delivery Service

Faculty of Electrical Engineering, Josip Juraj Strossmayer University of Osijek, Kneza Trpimira 2b, 31000 Osijek, Croatia

Received 24 May 2008; Revised 6 October 2008; Accepted 19 December 2008

Academic Editor: Alois Steindl

Copyright © 2008 Goran Martinovic et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Goran Martinovic, Ivan Aleksi, and Alfonzo Baumgartner, “Single-Commodity Vehicle Routing Problem with Pickup and Delivery Service,” Mathematical Problems in Engineering, vol. 2008, Article ID 697981, 17 pages, 2008. doi:10.1155/2008/697981